Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0105-1.pdf947.9 kBAdobe PDFView/Open
Title: Turning Pointをもつ線型常微分方程式について (常微分方程式の解の定性的研究会報告集)
Authors: 中野, 実  KAKEN_name
Author's alias: NAKANO, MINORU
Issue Date: Jan-1971
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 105
Start page: 1
End page: 17
URI: http://hdl.handle.net/2433/106322
Appears in Collections:0105 常微分方程式の解の定性的研究会報告集

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.